# SDR SWAA2023051524622

- Difficulty date: April 7, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 53,156 hours, 27,261 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET DEFLECTION CONTROL RIB ORSS 272 AT LT WING 2023-237686<[01] REPLACED BRACKET DEFLECTION CONTROL RIB ORSS 272 AT LT WING IAW B737-700 SRM: 51-10-02 ITEM 9.;[02] TASK CARD COMPLETED
